Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 2, Pages 303-310
http://dx.doi.org/10.1155/S0161171296000427

Contra-continuous functions and strongly S-closed spaces

Department of Mathematics, University of Helsinki, Helsinki 10 00014, Finland

Received 27 June 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Dontchev, “Contra-continuous functions and strongly -closed spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 303-310, 1996. doi:10.1155/S0161171296000427